# SDR USAA20090923SB149

- Difficulty date: September 20, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 12C (END OF ROW) WAS INOPERATIVE.  MAINTENANCE RE-SECURED BULB AT SEAT 12C.  OPERATIONAL CHECK GOOD.
